# SDR AALA202103219008

- Difficulty date: March 11, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 31,694 hours, 12,826 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000205
- Condition: Faulted
- Location: Rt Wg Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SUSPECTED FUEL LEAK AFTER TAKEOFF, IRREGULAR IMBALANCE BETWEEN MAIN TANKS WITH 13,000+ LB IN CENTER TANK AND ANNUNCIATED FUEL IMBALANCE; FLIGHT DECLARED EMERGENCY AND RETURNED TO MIA. **SUPPLEMENTAL REPORT: REPLACED RH WING TANK PROBE, COMPENSATOR UNIT (AALA202103139001), WIRE HARNESS (AALA202103219006), AND TWO OTHER PROBES (AALA202103219007, AALA202103219009) WITH NEW IAW AMM 28-41-44 AND AMM 28-41-21, OPS CHECK GOOD.** (CLOSED)
